# SDR V0XD201204190011

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 93256185
- Condition: Broken
- Location: Emergency Exit
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR LINER REVEAL CLIP BROKEN.  R & R BROKEN REVEAL CLIP IAW AMM 20-21-00-910-801.
